# SDR AUS20040365

- Difficulty date: May 6, 2004
- Submitted: July 22, 2004
- Operation: General aviation
- Make and model: Boeing 737376
- Engine: Ge CFM563B1
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: GENM2585015
- Condition: Faulty
- Location: Galley
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(AUS) AFT GALLEY OVEN ELECTRICAL FAULT.  INVESTIGATION FOUND FILTERBOARD CAUGHT FIRE DUE TO THE FORMATION OF DRY SOLDER JOINTS ON INDUCTOR CONTACTS.
